American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Boaz Tsaban and Lyubomyr Zdomskyy. Additivity of the Gerlits--Nagy property and concentrated sets. Proc. Amer. Math. Soc. 142 (2014) 2881-2890.
Abstract, references, and article information   
View Article: PDF

[2] Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky. Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc. 366 (2014) 245-307.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Blass, Michael Hrušák and Jonathan Verner. On strong $P$-points. Proc. Amer. Math. Soc. 141 (2013) 2875-2883.
Abstract, references, and article information   
View Article: PDF

[4] Juris Steprāns. Maximal functions and the additivity of various families of null sets. Trans. Amer. Math. Soc. 364 (2012) 3555-3584.
Abstract, references, and article information   
View Article: PDF

[5] Dušan Repovš and Lyubomyr Zdomskyy. On the Menger covering property and $D$-spaces. Proc. Amer. Math. Soc. 140 (2012) 1069-1074. MR 2869091.
Abstract, references, and article information   
View Article: PDF

[6] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[7] Dilip Raghavan. There is a Van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010) 5879-5891. MR 2661500.
Abstract, references, and article information   
View Article: PDF

[8] Arnold W. Miller and Boaz Tsaban. Point-cofinite covers in the Laver model. Proc. Amer. Math. Soc. 138 (2010) 3313-3321. MR 2653961.
Abstract, references, and article information   
View Article: PDF

[9] Michał Machura, Saharon Shelah and Boaz Tsaban. Squares of Menger-bounded groups. Trans. Amer. Math. Soc. 362 (2010) 1751-1764. MR 2574876.
Abstract, references, and article information   
View Article: PDF

[10] Arnold W. Miller. Ultrafilters with property $( {s})$. Proc. Amer. Math. Soc. 137 (2009) 3115-3121. MR 2506470.
Abstract, references, and article information   
View Article: PDF

[11] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF

[12] Petr Simon and Boaz Tsaban. On the Pytkeev property in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 1125-1135. MR 2361889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Uri Abraham and Stefan Geschke. Covering $\mathbb R^{n+1}$ by graphs of $n$-ary functions and long linear orderings of Turing degrees. Proc. Amer. Math. Soc. 132 (2004) 3367-3377. MR 2073314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Krzysztof Ciesielski and Janusz Pawlikowski. Uncountable intersections of open sets under CPA$_{\mathrm{prism}}$. Proc. Amer. Math. Soc. 132 (2004) 3379-3385. MR 2073315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Miroslav Repicky. Mycielski ideal and the perfect set theorem. Proc. Amer. Math. Soc. 132 (2004) 2141-2150. MR 2053988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jindřich Zapletal. Descriptive set theory and definable forcing. Memoirs of the AMS 167 (2004) MR 2023448.
Book volume table of contents   

[19] Justin Tatch Moore, Michael Hrusák and Mirna Dzamonja. Parametrized $\diamondsuit$ principles. Trans. Amer. Math. Soc. 356 (2004) 2281-2306. MR 2048518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jörg Brendle. The almost-disjointness number may have countable cofinality. Trans. Amer. Math. Soc. 355 (2003) 2633-2649. MR 1975392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Márton Elekes and Kenneth Kunen. Transfinite sequences of continuous and Baire class 1 functions. Proc. Amer. Math. Soc. 131 (2003) 2453-2457. MR 1974643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul J. Szeptycki. Soft almost disjoint families. Proc. Amer. Math. Soc. 130 (2002) 3713-3717. MR 1920052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tomek Bartoszynski and Saharon Shelah. Perfectly meager sets and universally null sets. Proc. Amer. Math. Soc. 130 (2002) 3701-3711. MR 1920051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tomek Bartoszynski. Remarks on small sets of reals. Proc. Amer. Math. Soc. 131 (2003) 625-630. MR 1933355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tomek Bartoszynski. On perfectly meager sets. Proc. Amer. Math. Soc. 130 (2002) 1189-1195. MR 1873796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrzej Roslanowski and Saharon Shelah. The yellow cake. Proc. Amer. Math. Soc. 129 (2001) 279-291. MR 1694876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1